Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David. I am reviewing your question now and will be with you momentarily.
I am sorry you are having fainting bouts.
you could be having low blood sugar levels or low blood pressure
or it could be fluid or liquid in your inner ear.
you need to have your heart and blood pressure checked as well.
have you had these tests?
fludrocortisone is used to treat orthostatic hypotension low blood pressure which can be due to not drinking enough water or not enough salt or low levels of aldosteterone steroid in your system.
you should ask to get your blood aldosterone levels checked
let me know if you have other questions.
if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
Thanks for using JustAnswers.com
you may need higher doses of fludrocortisone. what dose are you taking? 0.1mg?
yes, that is the medication used for lack of aldosterone.